MathSciNet Relay Station
MathSciNet bibliographic data
MR2176002 (2006e:46020) 46B20 (47H10)
Jiménez-Melado, Antonio; Llorens-Fuster, Enrique; Saejung, Satit The von Neumann-Jordan constant, weak orthogonality and normal structure in Banach spaces. Proc. Amer. Math. Soc. 134 (2006), no. 2, 355–364 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement